# SDR 95FDEA01236

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6050
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY, FRAME DENTED ON TOP BS 660 BETWEEN STR 25 AND 22L.  ALSO, FACTORY SPLICE IS DENTED.  REPAIRED FRAME AT BS 660 BETWEEN STR 25 AND 22L, IAW FEDEX SRM 51-10-3.
